# SDR KCSA20200708309

- Difficulty date: July 3, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 82,103 hours, 14,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856917
- Part serial: 544
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE,  RIGHT BODY GEAR NOT INDICATING DOWN AND LOCKED. EMERGENCY DECLARED. AUTOLAND PERFORMED. REMOVED AND REPLACED PSEU IAW B747-400 AMM 32-09-03. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
